# SDR SIMA201908052002

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 45,271 hours, 41,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPAIRED MAIN DOOR EXTERNAL EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A, AND 33-50-10-400-801-A. OPS CHECKED GOOD.
